Ivig ..... Bone marrow biopsy

Well I had my ivig as luck would have it I had a reaction ( HCA mentioned it was rare ) and not a good one on Thursday 2 weeks after my ivig came down with a rash over my face which is visible and all under my skin no doubt the rash will appear visable soon over my body I have been to local my health service provider it could be connected to the ivig the nurse was at a loss at this rash it is not itching or sore any one experienced anythink like this or am I a one of : ))) had my bone marrow biopsy too in my opinion it was painful only for couple of days but hey ho no pain no gain : ))))

4 Replies

oldestnewest
  • Kyriak51 here, I'm so sorry you had a reaction to the Ivig, we're you premeditated? As you know I've given this drug many times without incident and I had no reaction to my infusion during and certainly not two weeks later. Generally if there a reaction it's during the the infusion hence the premeditation and close observation of patient for any signs of reaction. As for the bone marrow biopsy, we generally medicated Versed (midazolan) which causes amnesia and a narcotic,(Fentanyl or Demerol) given IV which is very effective during the procedure. The pain at the biopsy is easily controlled with Tylenol. Do you have the biopsy results? Be well, keep me pasted:)

  • Hi, thank you for the reply I had a reaction while having the ivig drip they medicated and I had a antihistamine on the Thursday by the Friday I had vomiting and I slept for at least 32 hours of and on and now my rash I am putting it down to my ivig as nothing else has changed and the nurse seemed to think it was that too other wise I am at a loss : ((( I guess my immune system is playing games : ))) as you say you have been fine different strokes for different folks .... My results are Tuesday so I will keep you updated I am excited in a strange way just because I may have a answer or not : ((( take care

  • Hi I'm sorry you have had problems with the infusion. I had very bad headache and vomiting from an infusion even though I had the previous med. The next time they changed the brand. No vomiting but slight headache. Hope this helps you. 😊

  • It is all trial and error I told my hemotologist never again she was fine I had the same with steroids years ago : (((( then to make matters worse I tripped in my local garden centre there was work being completed their fault not mine grazed all my arm and leg I have to laugh not having much luck as per usual: )))) will keep you updated on my biopsy results thank you for taking time out to reply .

You may also like...